# SDR FDEA200907152626

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 4 SLAT PANEL NR 522HB T/E WEDGE TOP SKIN INTERNAL SURFACES WITH CORROSION.    LT WING L/E NR 4 SLAT, T/E WEDGE REPLACED.  REFER TO THE MFG REPAIR ORDER DISCREPANCY WORKSHEET AND FAA FORM 8130-3 WITH TRACKING NRS FA2009/0282 AND NSFC187868-002 , RESPECTIVELY.
